팔로우
Alexey Malakhov
Alexey Malakhov
Edward W. Reed Associate Professor of Finance, University of Arkansas
walton.uark.edu의 이메일 확인됨 - 홈페이지
제목
인용
인용
연도
Do hot hands exist among hedge fund managers? An empirical evaluation
R Jagannathan, A Malakhov, D Novikov
The Journal of Finance 65 (1), 217-255, 2010
5162010
Optimal auctions for asymmetrically budget constrained bidders
A Malakhov, RV Vohra
Review of Economic Design 12, 245-257, 2008
502008
An optimal auction for capacity constrained bidders: a network perspective
A Malakhov, RV Vohra
Economic Theory 39, 113-128, 2009
45*2009
Single and multi-dimensional optimal auctions: a network approach
A Malakhov, RV Vohra
Discussion Paper, 2004
40*2004
Beta active hedge fund management
J Duanmu, A Malakhov, WR McCumber
Journal of Financial and Quantitative Analysis 53 (6), 2525-2558, 2018
152018
The Role of Uninformed Investors in an Optimal IPO Mechanism, or What Google Did Right and Facebook Did Wrong
A Malakhov
Available at SSRN 687167, 2013
14*2013
Capturing hedge fund risk factor exposures: Hedge fund return replication with ETFs
J Duanmu, Y Li, A Malakhov
Financial Review 55 (3), 405-431, 2020
10*2020
Active factor investing: Hedge funds versus the rest of us
J Duanmu, Y Li, A Malakhov
Review of Financial Economics 39 (4), 424-441, 2021
3*2021
Do hedge funds bet against beta?
A Malakhov, TB Riley, Q Yan
Workin g paper, 2019
22019
Bringing Order to Chaos: Capturing Relevant Information with Hedge Fund Factor Models
Y Li, A Malakhov
Available at SSRN 2852211, 2016
12016
Correcting for the Backfill Bias in Hedge Fund Databases, Appendix To: Do Hot Hands Exist Among Hedge Fund Managers? An Empirical Evaluation
R Jagannathan, A Malakhov, D Novikov
Available at SSRN 2278686, 2013
2013
Essays on market mechanisms
A Malakhov
Northwestern University, 2005
2005
Homogenization of periodic and random Gaussian flows in one dimension
A Malakhov
The University of North Carolina at Charlotte, 1998
1998
Homogenization of periodic one-dimensional flows and bifurcations
A Malakhov
Random Operators and Stochastic Equations 5 (2), 137-146, 1997
1997
현재 시스템이 작동되지 않습니다. 나중에 다시 시도해 주세요.
학술자료 1–14